# SDR USAA000503

- Difficulty date: March 29, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 12 INCHES BY 2 INCHES, STATION 740-730, RBL 64 JUST INBOARD OF R2 DOORSILL.  REPAIRED PER BOEING DWG 143N5410 AND SRM 51-40-10.  (M)
